# SDR FDEA201411163707

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31143
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE EXTERIOR SKIN THERE ARE NICKS & SCRATCHES AT STATION 1825 - 1844, STRINGER 5L - 6L.  REMOVED & TREATED IAW SRM 51-10-02 & 51-20-01 REV 113, FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DET II ALLOWABLE DAMAGE 1 REV 113.  REPAIR CARRIED OUT IAW PART 1 OF EA F-5330-T0312884 TITLE FUSELAGE PLATES & SKINS REPAIR FOR OUT OF LIMITS BLEND OUT FUSELAGE SKIN AT STATION 1825 - 1862 BETWEEN STRINGER 5L & 6L.  REPAIR CLASSIFIED AS MAJOR.
